MAUDE Adverse Event Report: ANGIODYNAMICS BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY; PERIPHERALLY INSERTED CENTRAL CATHETER

ANGIODYNAMICS BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number 45813
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the reported device was not returned, angiodynamics is unable to perform a device evaluation.However, the customer supplied a picture of the valve detached from the picc line.It cannot be determined from the picture if there is a sufficient amount of epoxy placed on the valve barbs.The customer's reported complaint description is confirmed via picture provided, however, without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.(b)(4).
 
Event or Problem Description
An end user reported an issue with a bio-stable 4f sl 55cm ir-145 kit.2 days post procedure, the purple hub detached.The picc was removed shortly afterward, and was not replaced.There was no report of the patient experiencing any adverse effects, harm, or require medical intervention as a result of this incident.The reported device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Correction to section g3.Aware date ammended from 08/10/2021 to 08/02/2021.Reference (b)(4).

Brand Name
BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801 NY 12801
MDR Report Key12330307
Report Number1317056-2021-00147
Device Sequence Number2825500
Product Code LJS
UDI-Device IdentifierH965458130
UDI-PublicH965458130
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number45813
Device Catalogue Number45813
Device Lot Number5674827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1